Final-Boundary Value Problem in the Non-Classical Treatment for a Sixth Order Pseudoparabolic Equation
Applied and Computational Mathematics
Volume 2, Issue 3, June 2013, Pages: 96-99
Received: Jun. 24, 2013; Published: Jul. 20, 2013
Views 3347      Downloads 209
Ilgar Gurbat oglu Mamedov, Institute of Cybernetics Azerbaijan National Academy of Sciences, B. Vahabzade St.9, Baku city, AZ 1141, Azerbaijan Republic
Article Tools
Follow on us
In this paper substantiated for a differential equation of pseudoparabolic type with discontinuous coefficients a final-boundary problem with non-classical boundary conditions is considered, which requires no matching conditions. The considered equation as a pseudoparabolic equation generalizes not only classic equations of mathematical physics (heat-conductivity equations, string vibration equation) and also many models differential equations (telegraph equation, Aller's equation , moisture transfer generalized equation, Manjeron equation, Boussinesq-Love equation and etc.). It is grounded that the final-boundary conditions in the classic and non-classic treatment are equivalent to each other, and such boundary conditions are demonstrated in geometric form. Even from geometric interpretation can see that the grounded non-classic treatment doesn't require any additional conditions of agreement type. Thus, namely in this paper, the non-classic problem with final-boundary conditions is grounded for a pseudoparabolic equation of sixth order. For simplicity, this was demonstrated for one model case in one of S.L. Sobolev anisotropic space WP(4,2)(G) .
Final-Boundary Value Problem, Pseudoparabolic Equations, Equations with Discontinuous Coefficients
To cite this article
Ilgar Gurbat oglu Mamedov, Final-Boundary Value Problem in the Non-Classical Treatment for a Sixth Order Pseudoparabolic Equation, Applied and Computational Mathematics. Vol. 2, No. 3, 2013, pp. 96-99. doi: 10.11648/j.acm.20130203.15
D.Colton, "Pseudoparabolic equations in one space variable", J. Different. equations, 1972, vol.12, No3, pp.559-565.
A.P.Soldatov, M.Kh.Shkhanukov, "Boundary value problems with A.A.Samarsky general nonlocal condition for higher order pseudoparabolic equations", Dokl. AN SSSR, 1987, vol.297, No 3. pp.547-552 .
A.M.Nakhushev, Equations of mathematical biology. M.: Visshaya Shkola, 1995, 301p.
S.S.Akhiev, "Fundamental solution to some local and non - local boundary value problems and their representations ", DAN SSSR, 1983, vol.271, No 2, pp.265-269.
V.I.Zhegalov, E.A.Utkina, "On a third order pseudoparabolic equation", Izv. Vuzov, Matem., 1999, No 10, pp.73-76.
I.G.Mamedov, " A fundamental solution to the Cauchy problem for a fourth- order pseudoparabolic equation",Computational Mathematics and Mathematical Physics, 2009, volume 49, Issue 1, pp 93-104.
I.G.Mamedov, "A non-classical formula for integration by parts related to Goursat problem for a pseudoparabolic equation", Vladikavkazsky Matematicheskiy Zhurnal ,2011, vol.13, No 4, pp.40-51.
I.G.Mamedov, "Goursat non - classic three dimensional problem for a hyperbolic equation with discontinuous coefficients", Vestnik Samarskogo Gosudarstvennogo Tekhnicheskogo Universiteta, 2010, No 1 (20), pp. 209-213.
I.G.Mamedov, "Final-boundary value problem for a hyperbolic equation with multi triple characteristics", Functional analysis and its applications, Proc. of the International Conference devoted to the centenary of acad. Z.I.Khalilov,Baku,2011,pp.232-234.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186